# SDR SWAA2013010711232

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 44,429 hours, 25,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: 417N5120
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 15RT OVERHEAD INOP.  FOUND LOOSE GROUND.  RE-TERMINATED GROUND WIRE PER WDM AND SWPM.  OPS CHECK OK.
